# SDR KC8A20170206001

- Difficulty date: February 6, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N227CK
- Make and model: Amd FALCON20
- Aircraft serial: 227
- Aircraft time: 35,712 hours, 28,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNK
- Part serial: NSN
- Condition: Corroded
- Location: Frames 7-9
- Part time: 35,712 hours, 28,814 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE INSIDE OF THE SKIN ALONG THE SPOT WELDS ON THE RIGHT SIDE OF THE FORWARD FUSELAGE BETWEEN FUSELAGE FRAMES 7 AND 9, AND BETWEEN STRINGERS 20R-22R DURING ROUTINE INSPECTION. CORRODED MATERIAL REMOVED AND AN EXTERNAL SKIN PATCH INSTALLED PER DOCUMENT NO. 17-02 REV.A AND FAA FORM 8110-3.
